PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Smooth conjugacy classes of circle diffeomorphisms with irrational rotation number

Volume 227 / 2014

Christian Bonatti, Nancy Guelman Fundamenta Mathematicae 227 (2014), 129-162 MSC: Primary 37E10; 37C15, 37E15. DOI: 10.4064/fm227-2-2

Abstract

We prove the $C^1$-density of every $C^r$-conjugacy class in the closed subset of diffeomorphisms of the circle with a given irrational rotation number.

Authors

  • Christian BonattiInstitut de Mathématiques de Bourgogne
    UMR 5584 du CNRS
    Universitéde Bourgogne
    21004 Dijon, France
    e-mail
  • Nancy GuelmanI.M.E.R.L., Facultad de Ingeniería
    Universidad de la República
    C.C. 30, Montevideo, Uruguay
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image